# SDR AALA201706289017

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 24,539 hours, 9,573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  WIRE HARNESS UNDER SEAT 13D SEVERED.  ACCOMPLISHED REPAIR TO EMERGENCY EXIT WIRING UNDER SEAT 13D PER WDM 33-51-00.  OPS CKS GOOD.  AMM 33-51-11 OPS CK GOOD.
